# SDR CA990115010

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10282
- Condition: Corroded
- Location: Propeller
- Part time: 10,260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  IT WAS FOUND THE PROPELLER BLADES HAD NOT BEEN ANODIZED AT THE LAST OVERHAUL.
